ADVERTISEMENT

Q. I have difficulty in breathing. Is it due to my heart condition?

Answered by
Dr. Ritendra Nath Talapatra
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Mar 12, 2018

Hello doctor,

I am taking medicines for the heart. Now, I have difficulty in breathing. So, I decided to see cardiologists. Here are the findings: the study is done using standard transthoracic 2D echocardiographic views.

Normal left ventricular internal diameter with left ventricular mass index (LVMI) of 93.9 gm/m2 and relative wall thickness (RWT) of 0.53. There is normal wall motion and contractility with normal left ventricular systolic function with ejection fraction of 59 % by Simpsons. Normal left atrial anteroposterior diameter with left atrial volume index of 20.60 ml/m2 without thrombosis. Normal right ventricular dimension with adequate contractility. Normal right atrium, main pulmonary artery, and aortic root dimensions. Structurally normal aortic, mitral, tricuspid, and pulmonic valves without restriction of valve opening. No pericardial effusion. The result of ECG is sinus tachycardia. I hope you can help me. Thank you.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

By reviewing your clinical symptoms and medical records (attachment removed to protect patient identity), here are the salient findings with explanations.

In your echo report, you are having concentric LVH (left ventricular hypertrophy), means you are hypertensive for a long time and your current antihypertensive medications are not controlling it well.

You are having sinus tachycardia despite 1.5 dose of Coralan (Ivabradine) which is not normal.

You are feeling breathless despite ARB medications.

So, my suggestion for you is as follows:

  1. Salt restricted diet.
  2. Tablet Telmisartan (Telma) 80 mg one tablet at 8 AM
  3. Tablet Chlorthalidone (Ctd) 12.5 mg one tablet at 8 AM
  4. Tablet Metoprolol XL (Metocard XL) 50 mg one tablet at 8 PM.
  5. Tablet rosuvastatin 20 mg at 10 PM.

Consult your specialist doctor, discuss with him or her and start taking the medicines with their consent.

For more information consult a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist



Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Is my breathlessness really due to anxiety?

I have severe shortness of breath all day long with no relief, sharp pain on the left side of the chest, arm and sometimes jaw pain, headaches, lightheadedness, weak...   Read full

I have breathlessness and cough when I do not do cocaine. Am I addicted?

Anyway, I still was doing cocaine and drinking weekends because it is the only time I do not feel breathless but on a Wednesday, when everything is out of my system, I get breathless again and heavy chest ... I do get a tickl...   Read full

I have severe heartburn with breathing difficulty, gas pain and burping. Why do I get this?

.. understand your troubles regarding heart burn and difficulty breathing. You are having GERD (gastric esophageal reflux disease), and indigestion .. ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask a Cardiologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.